# SDR SWIA202054421

- Difficulty date: October 26, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: S614414
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.00 INTERCOSTAL CLIP IS CRACKED AT RBL 36.00.  C-CHECK RO 11/24/2020.  REMOVED CRACKED CLIP AT FS 484 RBL 36, FABRICATED, LOCATED, DRILLED AND INSTALLED REPLACEMENT CLIP IAW REO.
